# SDR WRLA2008068A

- Difficulty date: August 20, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Engine: Pwa PW4462
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: AEA05261
- Condition: Cracked
- Location: Clg Wheel Well
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A CHECK INSPECTION SR TECHNICS, CRACKS FOUND ON CENTER LANDING GEAR WHEEL WELL FORWARD BULKHEAD LT SIDE AROUND LATERAL CONTROL MIXER DOUBLERS.  REPAIRED PER WORLD AIRWAYS ENGINEERING REPAIR AUTHORIZTION DOCUMENT 08-53-73.  (S)
